Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence in the large of parallelism homomorphisms
HTML articles powered by AMS MathViewer

by Robert Hermann PDF
Trans. Amer. Math. Soc. 108 (1963), 170-183 Request permission
References
  • W. Ambrose, Parallel translation of Riemannian curvature, Ann. of Math. (2) 64 (1956), 337–363. MR 102841, DOI 10.2307/1969978
  • Elie Cartan, Oeuvres complètes. Partie III. Vol. 1. Divers, géométrie différentielle. Vol. 2. Géométrie différentielle (suite), Gauthier-Villars, Paris, 1955 (French). MR 0075130
  • —, Géometrie des éspaces de Riemann, Gauthier-Villars, Paris, 1946. C. Chevalley, Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946.
  • Georges de Rham, Sur la reductibilité d’un espace de Riemann, Comment. Math. Helv. 26 (1952), 328–344 (French). MR 52177, DOI 10.1007/BF02564308
  • Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson & Cie, Paris, 1951, pp. 29–55 (French). MR 0042768
  • Robert Hermann, On the differential geometry of foliations, Ann. of Math. (2) 72 (1960), 445–457. MR 142130, DOI 10.2307/1970226
  • Robert Hermann, The differential geometry of foliations. II, J. Math. Mech. 11 (1962), 303–315. MR 0142131
  • N. Hicks, A theorem on affine connexions, Illinois J. Math. 3 (1959), 242–254. MR 107875
  • S. Kobayashi, Les groupes des transformations qui laissent invariant une parallélisme, Colloque de topologie de Strasbourg, 1954-1955.
  • Katsumi Nomizu, On local and global existence of Killing vector fields, Ann. of Math. (2) 72 (1960), 105–120. MR 119172, DOI 10.2307/1970148
  • Bruce L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. (2) 69 (1959), 119–132. MR 107279, DOI 10.2307/1970097
  • I. M. Singer, Infinitesimally homogeneous spaces, Comm. Pure Appl. Math. 13 (1960), 685–697. MR 131248, DOI 10.1002/cpa.3160130408
  • Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.50, 53.70
  • Retrieve articles in all journals with MSC: 53.50, 53.70
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 108 (1963), 170-183
  • MSC: Primary 53.50; Secondary 53.70
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0151924-6
  • MathSciNet review: 0151924